# SDR WX0A071909

- Difficulty date: April 11, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug MD 83
- Aircraft serial: 49931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 593058412
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM INTERCOSTAL AT STATION 937 CRACKED IN 2 EA LOCATIONS.  REPAIRED BEAM INTERCOSTAL CHANNELS AT STATION 937 IAW SRM 53-05 FIG 81.
